[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]
RE: [IP] What happened here....any ideas?
- To: Insulin Pumpers <email @ redacted>
- Subject: RE: [IP] What happened here....any ideas?
- From: "Muirhead, Jodi" <email @ redacted>
- Date: Thu, 4 Dec 1997 16:43:22 -0800
I have also had what you call "weird body syndrome". I never knew there
was a name for it!
Sometimes when my sugars are over 300 and I take plenty of insulin
(lispro), the insulin seems to do nothing for a while. I test and take
some more insulin. Finally, hours later the insulin stops partying and
gets to work. Then I come crashing down. I have never been able to
explain it. Now I just know that it is going to happen and I don't
overdo the second bolus.
I wonder if taking the first insulin by injection instead of with the
pump would make any difference? I am just thinking that maybe there is
a problem with the site and going to a different location would help.
- - Jodi